# SDR SWAA2024042567281

- Difficulty date: March 24, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 51,375 hours, 31,138 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 222DF IS DELAMINATED<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED PASSENGER CABIN FLOOR PANEL 222DF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-21L ITEM 235.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
